MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE® II RT, RECON IB¿; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE® II RT, RECON IB¿; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE® II RT, RECON IB¿
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the tightrope suture failed at the locking mechanism.The suture loops tightened fully and the connecting suture over the button snapped meaning sutures were no longer tensioned against the button.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully by using a different technique: a fixed loop femoral fixation.It was not necessary to do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
TIGHTROPE® II RT, RECON IB¿
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24280626
Report Number1220246-2026-00458
Device Sequence Number12825434
Product Code MBI
UDI-Device Identifier00888867291638
UDI-Public(01)00888867291638(11)250526(17)300430(10)15441306
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE® II RT, RECON IB¿
Device Catalogue NumberAR-1588RT-IB
Device Lot Number15441306
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown